# SDR DALA2017101207461

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 74,734 hours, 17,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 346-423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK,  LBL 54.75, BETWEEN BS 346 AND 423,  FOUND TO BE OUT OF LIMITS AND REPAIRED IAW SRM 53-00-52.
